# SDR AALA20160411005

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 61,639 hours, 78,445 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 8015
- Condition: Faulty
- Location: Weather Radar
- Part time: 39,498 hours, 7,304 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE RECEIVED STATUS MSG, WXR SYS & WXR FAIL, ON NAVIGATION DISPLAY.  R & R RT & LT WEATHER RADAR TRANSPONDERS IAW AMM 34-43-01 & WEATHER RADAR PANEL IAW AMM 34-43-02.  ACCOMPLISHED OPERATIONAL CHECK.  SYS CHECKED NORMAL.  SEE ALSO AALA 20160410001 & AALA 20160411004.
